# SDR 9604779908

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- Engine: Pwa JT8D7B
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt2 Probe
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 EPR INDICATION WAS ERRATIC DURING CLIMB AND CRUISE.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE INLET NOSE BULLET/PT2 PROBE WITH A SERVICEABLE UNIT AND SYSTEM OPERATION RETURNED TO NORMAL.
